# SDR 97ZZZX3131

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON CABLES CORRODED IN WING ROOT AT PULLEYS.  RE-CHECK WHEN LOOSE FOR OUTER CABLE REPLACEMENT.  REMOVED AND REPLACED CENTER SECTION FORWARD AND AFT INTERCONNECT CABLES, TENSIONED, AND SAFTIED.  (GENERATED W/C NR 5039 FOR FUNCTIONAL CHECK OF THE AILERONS).
